# SDR DALA2015121207567

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 38,900 hours, 26,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 542147-14 ISSUED FOR FUSELAGE CRACK AT BS 1087 ON L14R. FOLLOW ON ACTION IS REQUIRED. THIS IS A MAJOR REPAIR.  ACCOMPLISH SECTION II NTE 12 MONTHS FROM ACCOMPLISHMENT OF SECTION I REPAIR.  ASSOCIATED ER/A 95-542147 ADDED FOR AC 9529.
